# SDR HDNA201904290015

- Difficulty date: April 29, 2019
- Submitted: April 29, 2019
- Operation: Air carrier
- Aircraft: N135BU
- Make and model: Urocop EC135P1
- Aircraft serial: 0015
- Aircraft time: 10,298 hours, 31,947 cycles
- System (JASC): 6730 · Rotorcraft Servo System
- Part: Servo
- Part number: L673M20A1012
- Part serial: 00719
- Condition: Damaged
- Location: Main Rotor
- Part time: 3,713 hours, 6,806 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE AFT RIGHT HOLD DOWN BOLT FOR THE COLLECTIVE MAIN ROTOR SERVO ACTUATING ROD COLLAR, BOLT HEAD SEPARATED FROM BOLT SHAFT.
